Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 89, NWS Denver/Boulder, CO

June 30, 2011Clear Creek County, Jefferson County, Park County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 30, 2011, 2:24 PM MDT for Clear Creek County, Jefferson County, Park County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2011, 2:24 PM MDT (20:24 UTC)
Expired
Jun 30, 2011, 2:54 PM MDT
In force
30 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clear Creek County, CO, Jefferson County, CO, Park County, CO

The radar

The Denver radar (KFTG), 85 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 12:18 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2394 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WUUS55 KBOU 302024
SVRBOU
COC019-059-093-302130-
/O.NEW.KBOU.SV.W.0089.110630T2024Z-110630T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT THU JUN 30 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PARK COUNTY IN CENTRAL COLORADO
  SOUTHERN JEFFERSON COUNTY IN NORTHEAST COLORADO
  SOUTHEASTERN CLEAR CREEK COUNTY IN CENTRAL COLORADO

* UNTIL 330 PM MDT

* AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT
  60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTH OF SHAWNEE...OR 44
  MILES SOUTHWEST OF DENVER...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINE
  JUNCTION...PINE GROVE...WELLINGTON LAKE...TINY TOWN...SHAWNEE...RED
  ROCKS PARK...MORRISON...KITTREDGE...INDIAN HILLS...IDLEDALE...
  HIGHLAND PARK...HARRIS PARK...EVERGREEN...CONIFER...BROOKVALE...
  BLUE VALLEY...BERGEN PARK...BAILEY...ASPEN PARK AND WESTERN
  LAKEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA. REMEMBER...A SEVERE 
THUNDERSTORM CAN PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY 
LIGHTNING...AND BRIEF HEAVY RAIN.

&&

LAT...LON 3971 10552 3968 10511 3926 10535 3920 10553
      3932 10569
TIME...MOT...LOC 2023Z 207DEG 21KT 3933 10559
WIND...HAIL 60MPH <.75IN

$$
1 follow-up statement
576 
WWUS55 KBOU 302054
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
254 PM MDT THU JUN 30 2011

COC019-059-093-302104-
/O.CAN.KBOU.SV.W.0089.000000T0000Z-110630T2130Z/
PARK CO-JEFFERSON CO-CLEAR CREEK CO-
254 PM MDT THU JUN 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEAR CREEK...
SOUTHERN JEFFERSON AND NORTHEASTERN PARK COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 3971 10552 3968 10511 3926 10535 3920 10553
      3932 10569
TIME...MOT...LOC 2054Z 207DEG 21KT 3949 10548

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 11:58 AM MDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 30, 11:58 AM MDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
1158 AM MDT THU JUN 30 2011

.UPDATE...INGREDIENTS ARE COMING TOGETHER FOR ROUND OF STRONG
THUNDERSTORMS WITH POTENTIAL FOR DAMAGING WINDS. THE UPPER LEVEL
TROUGH IS STRONGER AND MUCH SLOWER MOVING THAN EARLIER
ANTICIPATED...SO THIS PUTS THE FORECAST AREA UNDER GOOD LARGE
SCALE Q-G LIFT THROUGH THE AFTERNOON AND INTO THE EARLY EVENING.
WE HAVE THEREFORE INCREASED POPS IN ALL AREAS. THREAT OF SEVERE
WEATHER IS GROWING WITH ATMOSPHERE SUFFICIENTLY DESTABILIZING WITH
CAPES NEAR 1000 J/KG...FLOW ALOFT INCREASING TO 30-40 KNOTS IN THE
700-600 MB LEVEL...AND DRY SUBCLOUD LAYER AIDING EVAPORATIVE
COOLING AND DOWNBURSTS. ALSO INCREASED EVENING POPS BASED ON
SLOWER ARRIVAL OF TROUGH.

FIRE DANGER HAS EASED SOMEWHAT DUE TO THE SLOWER TROUGH ARRIVAL...BUT
STRONG GUSTY WINDS STILL EXPECTED TO DEVELOP LATER THIS AFTERNOON
ASSOCIATED WITH CONVECTION PUSHING OFF THE MOUNTAINS. CONSIDERABLE
LIGHTNING MAY ALSO START NEW FIRES.

&&

.AVIATION...CONVECTION HAS QUICKLY DEVELOPED NEAR KAPA AND MOVING
TOWARD KDEN. TEMPO -TSRA WITH WIND GUSTS NEAR 45 KNOTS POSSIBLE
FROM ANY STORMS THROUGH THE AFTERNOON IS ON TRACK. THIS COULD
RESULT IN SHUTOFFS AT LOCAL AIRPORTS. IMPROVEMENT EXPECTED BETWEEN
00Z-03Z WITH MOST STORMS MOVING EAST OF THE FRONT RANGE AIRPORTS.

&&

.HYDROLOGY...MORE WIDESPREAD SHOWERS AND STORMS EXPECTED TODAY
WITH WIDESPREAD 0.25 INCH AMOUNTS IN THE MOUNTAINS...BUT LOCALLY
0.50 TO 1.0 INCH AMOUNTS EXPECTED WITH STRONGER STORMS. THOSE
AMOUNTS WOULD NOT CAUSE MUCH RISE IN STREAM LEVELS OUTSIDE OF THE
SNOWMELT.  EAST OF THE FRONT RANGE MOUNTAINS...PRECIPITATION
AMOUNTS SHOULD MOSTLY BE UNDER A QUARTER INCH...BUT STILL A CHANCE
OF 0.50 INCH FROM STRONGER STORMS OVER THE PLAINS AND FOOTHILLS.
WITH THOSE RAINFALL AMOUNTS...THREAT OF ANY FLOODING ISSUES
INCLUDING THE FOURMILE BURN AREA IS LOW.

FLOOD ADVISORIES...

 BIG THOMPSON RIVER THROUGH ESTES PARK UNTIL NOON SATURDAY.
 CACHE LA POUDRE RIVER AT THE CANYON MOUTH UNTIL SATURDAY
  AFTERNOON.
 COLORADO RIVER NEAR GRANBY UNTIL SATURDAY AFTERNOON.
 COLORADO RIVER NEAR KREMMLING UNTIL SATURDAY AFTERNOON.
 ST LOUIS CREEK IN SOUTHWEST GRAND COUNTY UNTIL SATURDAY
  AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 310 AM MDT THU JUN 30 2011/

SHORT TERM...SATELLITE PICTURES SHOWING UPPER LOW MOVING EAST
ACROSS SOUTHERN NEVADA WITH PLUME OF DEEPER MOISTURE STRETCHED NORTH
TO SOUTH ACROSS WESTERN COLORADO WITH ONGOING SCATTERED SHOWERS AND
A FEW THUNDERSTORMS. THIS LOW IS PROGGED TO WEAKEN AND LIFT
NORTHEAST ACROSS NORTHERN COLORADO TONIGHT. THERE WILL STILL BE SOME
DECENT ASCENT JUST AHEAD OF THE LOW FOR THIS AFTERNOON AND EARLY
EVENING ACROSS CWA. INTEGRATED PRECIPITABLE WATER TRENDS FROM GPS
INDICATE MOISTURE LEVELS ARE RISING AND SHOULD BE JUST UNDER AN INCH
BY THIS AFTERNOON GIVEN PW VALUES NOW OVER THE WESTERN SLOPE. STRONG
MID LEVEL FLOW OF 40-50KT WILL RESULT IN GUSTY WINDS WITH THE STORMS
AND GIVEN PW VALUES SOME HEAVY RAINERS ARE ALSO POSSIBLE. THERE WILL
ALSO BE A SLIGHT CHANCE OF SEVERE STORMS WITH DAMAGING WINDS THE
MAIN THREAT GIVEN THE STRONG FLOW. SURFACE BASED CAPES NOT ALL THAT
GREAT SO NOT REALLY A HAIL THREAT TODAY. HAVE CONTINUE TO NUDGE POPS
UPWARDS OVER THE ADJACENT PLAINS GIVEN MOISTURE LEVELS AND MID LEVEL
ASCENT EXPECTED. SHOWERS WILL DIMINISH FROM WEST TO EAST TONIGHT AS
THE WAVE MOVES ACROSS COLORADO.

FIRE DANGER WILL INCREASE TODAY AS LOW LEVELS OF THE AIRMASS WILL
MIX DOWN AND RESULT IN GUSTY SOUTH-SOUTHWEST WINDS OVER PORTIONS OF
THE PLAINS. STRONGEST WINDS EXPECTED OVER THE PALMER DIVIDE. WILL
KEEP THE RED FLAG WARNING AS IS. THE RH FIELDS ARE MARGINAL BUT
GIVEN THE WINDS AND DRY CONDITIONS THE FIRE DANGER IS STILL QUITE
HIGH.

LONG TERM...THE UPPER LEVEL TROUGH WILL EXIT ERN COLORADO EARLY
FRI MORNING AND WILL BE REPLACED BY A DRIER AND MORE STABLE AIRMASS
SO WILL NOT MENTION ANY TSTMS FRI AFTN.  HIGHS ON FRI WILL BE COOLER
WITH READINGS OVER NERN CO IN THE MID 80S TO NEAR 90.  FOR FRI NIGHT
ANOTHER WEAK SURGE OF COOLER AIR WILL MOVE INTO NERN CO WITH AN
INCREASE IN LOW LEVEL MOISTURE.  THIS WK FNT COMBINED WITH A WEAK
DISTURBANCE MOVING ACROSS COULD LEAD TO A SLIGHT CHC OF TSTMS FRI
NIGHT ACROSS THE PLAINS.

FOR SAT AN UPPER LEVEL HIGH WILL BEGIN TO BUILD INTO SWRN CO WITH
LIGHT WNW FLOW ALOFT ACROSS NRN CO.  THE NAM SHOWS A WK UPPER LEVEL
WAVE MOVING ACROSS NRN CO SAT AFTN INTO EARLY SAT EVENING.
MEANWHILE NAM SHOWS MUCH MORE INSTABILITY FM THE FOOTHILLS ACROSS
THE PLAINS SAT AFTN WITH CAPES IN THE 1500-2000 J/KG RANGE WITH NO
CAP WHILE THE GFS IS CONSIDERABLY DRIER AND LESS UNSTABLE. AT THIS
POINT NAM PROBABLY HAS A BETTER HANDLE WITH LOW LEVEL MOISTURE SO
THERE COULD BE A BETTER CHC OF TSTMS AS THE WK WAVE MENTIONED ABOVE
MOVES ACROSS.  AS FOR HIGHS NAM GUIDANCE IS ROUGHLY 5 DEGREES
COOLER VS THE GFS DUE TO IMPACT OF DEEPER LOW LVL MOISTURE AND SELY
LOW LVL FLOW WHILE THE GFS HAS FAR LESS LOW LEVEL MOISTURE DUE TO
SSW LOW LVL FLOW.  FOR NOW WILL KEEP HIGHS OVER NERN CO IN THE UPPER
80S TO LOWER 90S.

BY SUN THE UPPER LEVEL HIGH WILL CONTINUE TO EXPAND ACROSS COLORADO
WITH WEAK FLOW ALOFT.  AT THIS TIME NOT MUCH SUBTROPICAL MOISTURE IS
SHOWN SO TSTM CHANCES LOOK VERY LOW.  A WK SFC LEE TROUGH MAY EXIST
OVER THE PLAINS WHICH COULD ACT AS A FOCUS FOR ISOLD TSTM
DEVELOPMENT BY LATE AFTN SO WILL KEEP IN LOW POPS OVER THE FAR ERN
PLAINS.  HIGHS ON SUN WILL WILL WARM WELL INTO THE 90S ACROSS ALL OF
NERN CO BASED ON LATEST 850-700 MB TEMPS.  FOR THE 4TH OF JULY NOT
MUCH CHANGE EXPECTED AS THE UPPER LEVEL HIGH REMAINS OVER COLORADO.
THE 12Z AND 00Z RUNS SHOW VARYING AMOUNTS OF SUBTROPICAL MOISTURE
AFFECTING THE AREA WITH THE 12Z RUN HAVING MORE MOISTURE THAN THE
CURRENT 00Z RUN.  PREVIOUS FCST HAD A SLIGHT CHC OF TSTMS FOR MON
AFTN AND EVENING AND SEE NO REASON AT THIS POINT TO ADJUST POPS
HIGHER OR LOWER BASED ON TONIGHTS DATA.  TEMP WISE HIGHS WOULD BE
SIMILAR TO SUN ALTHOUGH LATEST GFS HAS READINGS A FEW DEGREES
WARMER.

BY TUE THE UPPER LEVEL HIGH IS STILL FCST TO BE OVER COLORADO.  THE
12Z GFS SHOWED A WK FNT MOVING INTO NERN CO ON TUE WITH SOME COOLER
AIR AND A BETTER CHC OF TSTMS WHILE THE LATEST 00Z RUN KEEPS THE FNT
OVER WY AND HAS HIGHS SIMILAR TO MON WITH THE BEST CHC OF TSTMS
FURTHER NORTH.  THIS FAR OUT REALLY HARD TO SAY WHICH SOLUTION IS
THE BEST SO WILL KEEP PREVIOUS FCST OF SLIGHT CHC POPS IN PLACE AND
WILL NOT ALTER HIGH TEMPS TOO MUCH.  BY WED LOOKS LIKE A BETTER
INFLUX OF SUBTROPICAL MOISTURE MAY AFFECT THE AREA AS THE UPPER
LEVEL HIGH SHIFTS WSW SO MAY SEE A BETTER CHC OF TSTMS WITH SOMEWHAT
COOLER TEMPS.

AVIATION...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THIS
AFTERNOON WITH VARIABLE AND GUSTY WINDS WITH THE SHOWERS. BEST
CHANCE OF STORMS WILL BE BETWEEN 19Z-23Z AND WILL GO AHEAD WITH A
TEMPO GROUP FOR THE TS AND WINDS. GIVEN THE STRONG FLOW...HIGHER
GUSTS UP TO 50KT WITH THE STRONGEST STORMS IS POSSIBLE AT LOCAL
TERMINALS. AHEAD OF THE STORMS...INCREASING SOUTHWEST WINDS EXPECTED
THIS AM.

HYDROLOGY...SCATTERED SHOWER AND THUNDERSTORM COVERAGE CAN BE
EXPECTED THIS AFTERNOON AND EVENING OVER THE MOUNTAINS AND PLAINS.
STORM MOTIONS WILL BE RATHER QUICK BUT ELEVATED MOISTURE LEVELS MAY
RESULT IN A QUICK QUARTER OF AN INCH WITH THE PASSING STORMS.

THE COLORADO RIVER BELOW GRANBY RESERVOIR ARE EXPECTED TO CONTINUE
SLOWLY DECREASING THROUGH THE END OF THIS WEEK. TEMPERATURES WILL BE
AROUND 10 DEGREES COOLER IN THE HIGH COUNTRY TODAY AND FRIDAY.
THIS WILL HELP SLOW THE SNOWMELT AGAIN.

FLOOD ADVISORIES...

  BIG THOMPSON RIVER THROUGH ESTES PARK THROUGH NOON TODAY.
  CACHE LA POUDRE RIVER AT THE CANYON MOUTH UNTIL
  SATURDAY AFTERNOON.
  CACHE LA POUDRE RIVER NEAR GREELEY UNTIL MONDAY AFTERNOON.
  COLORADO RIVER NEAR GRANBY UNTIL SATURDAY AFTERNOON.
  COLORADO RIVER NEAR KREMMLING UNTIL SATURDAY AFTERNOON.
  ST LOUIS CREEK IN SOUTHWEST GRAND COUNTY UNTIL 430 PM SATURDAY
  AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ214>216-241-
246-247-249.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...99
Hazardous weather outlook, Jun 30, 11:15 AM MDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1115 AM MDT THU JUN 30 2011

COZ030>051-011200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1115 AM MDT THU JUN 30 2011

...RED FLAG WARNING FOR THE FRONT RANGE FOOTHILLS...PARK
COUNTY...AND PALMER DIVIDE EASTWARD THROUGH LINCOLN AND WASHINGTON
COUNTIES UNTIL 9 PM MDT THIS EVENING...

...STRONG AND POSSIBLY SEVERE THUNDERSTORMS EXPECTED TO MOVE OVER
THE MOUNTAINS AND URBAN CORRIDOR THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH STRONG AND POTENTIALLY DAMAGING WINDS CAN BE
EXPECTED ACROSS NORTHEAST AND NORTH CENTRAL COLORADO THIS AFTERNOON
INTO EARLY THIS EVENING.  NUMEROUS THUNDERSTORMS WILL DEVELOP IN THE
MOUNTAINS AND SPREAD NORTHEAST ACROSS THE PLAINS THIS AFTERNOON. THE
COMBINATION OF STRONG WINDS IN THE UPPER LEVELS OF THE ATMOSPHERE
ALONG WITH RELATIVELY DRY LOW LEVELS WILL ALLOW STORMS TO PRODUCE
THE STRONG AND GUSTY WINDS.  DAMAGING WIND GUSTS UP TO 70 MPH WILL
BE POSSIBLE.  THERE IS ALSO POTENTIAL FOR HEAVY RAINFALL WITH
AMOUNTS UP TO 1 INCH FROM THE STRONGER STORMS MAINLY ALONG AND WEST
OF THE FRONT RANGE MOUNTAINS.

THERE WILL BE HIGH FIRE DANGER THIS AFTERNOON AND EVENING ACROSS THE
FRONT RANGE FOOTHILLS...PARK COUNTY...AND PALMER DIVIDE AREA WITH
STRONG AND GUSTY SOUTHWEST WINDS...LOW HUMIDITIES AND LIGHTNING WITH
THE STORMS.

THE INCREASE IN STORMS TODAY IS DUE TO AN APPROACHING UPPER LEVEL
DISTURBANCE MOVING FROM EASTERN UTAH INTO WESTERN COLORADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY AFTERNOON
AND EVENING WITH ACTIVITY BECOMING MORE ISOLATED FOR SUNDAY AND THE
4TH OF JULY.  TEMPERATURES WILL BE ABOVE NORMAL SATURDAY THROUGH
MONDAY.  FOR TUESDAY AND WEDNESDAY...SUBTROPICAL MOISTURE COMBINED
WITH A WEAK COLD FRONT MAY LEAD TO A BETTER CHANCE OF THUNDERSTORMS
ALONG WITH SLIGHTLY COOLER TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED BY 1 PM FOR REPORTING
STRONG AND DAMAGING WIND GUSTS.

BARJENBRUCH/DANKERS

In the hours before

Local storm report, Jun 30, 12:16 PM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1216 PM MDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WND GST     3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011  M58.00 MPH       DENVER             CO   MESONET

&&

JK
Local storm report, Jun 30, 12:27 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1227 PM MDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     TSTM WND GST     7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011  M63.00 MPH       ADAMS              CO   AWOS

1214 PM     TSTM WND GST     3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011  M63.00 MPH       DENVER             CO   MESONET

&&

JK
Special weather statement, Jun 30, 12:38 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1238 PM MDT THU JUN 30 2011

COZ040-043-045-301900-
CENTRAL AND SOUTH WELD COUNTY CO-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
1238 PM MDT THU JUN 30 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTH CENTRAL ADAMS COUNTY
  SOUTH CENTRAL WELD COUNTY

AT 1237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO AROUND 50 MPH.  THIS
STORM WAS LOCATED 11 MILES SOUTH OF PROSPECT VALLEY...OR 29 MILES
NORTHEAST OF DENVER...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ROGGEN AND
PROSPECT VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS
OUTDOOR PATIO FURNITURE AND TRASH CANS. BRIEF HEAVY RAIN CAN ALSO BE
EXPECTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTHEASTERN COLORADO.

&&

LAT...LON 4021 10416 3989 10427 3989 10459 4023 10446
TIME...MOT...LOC 1837Z 210DEG 34KT 3996 10446

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:44 PM MDTSevere Thunderstorm WarningBOULogan26 min
Jun 30, 12:04 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver31 min
Jun 30, 12:38 PM MDTSpecial Weather StatementBOUAdams22 min
Jun 30, 12:42 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert35 min
Jun 30, 1:21 PM MDTSevere Thunderstorm WarningBOUPark39 min
Jun 30, 1:50 PM MDTSevere Thunderstorm WarningBOUGrand19 min
Jun 30, 3:41 PM MDTSevere Thunderstorm WarningBOULogan30 min
Jun 30, 3:59 PM MDTSevere Thunderstorm WarningBOUGrand, Summit61 min
Jun 30, 4:09 PM MDTSevere Thunderstorm WarningBOULogan51 min
Jun 30, 4:50 PM MDTSevere Thunderstorm WarningBOUGrand, Jackson, Larimer36 min
Jun 30, 4:54 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick51 min
Jun 30, 5:14 PM MDTSevere Thunderstorm WarningBOUGrand, Jackson, Larimer61 min
Jun 30, 5:14 PM MDTSevere Thunderstorm WarningBOUClear Creek, Grand, Park, Summit30 min
Jun 30, 5:43 PM MDTSevere Thunderstorm WarningBOUClear Creek, Gilpin, Grand, Park, Summit47 min
Jun 30, 5:45 PM MDTSevere Thunderstorm WarningBOUSedgwick29 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.